# SDR DALA2019101735951

- Difficulty date: October 12, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK ON CUT OUT AT EXTERNAL POWER RECEPTACLE ACCESS. CRACK ON CUT OUT AT EXTERNAL POWER RECEPTACLE ACCESS WAS REPAIRED PER B737-800 S.R.M 53-10-15 REPAIR 5.
